# SDR ASAA0853519

- Difficulty date: September 20, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,661 hours, 2,525 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AA
- Part serial: 9696093
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 8,661 hours, 2,525 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED PRESSURIZATION PANEL.  DUPLICATED FAULT BOTH PRESSURIZATION CONTROLLERS SHOWED CONTROL PANEL FAULT.  RESET & CLEARED FAULTS ON BOTH AUTO PRESS CONTROLLERS AND ACCOMPLISHED FIM 21 31 00 810 801, OPS CHECK NORMAL.
